×

On the growth of the logarithmic derivative. (English) Zbl 1013.30018

Let \(f\) be a meromorphic function on \(\mathbb{C}\) with \(f(0)=1\). A. Gol’dberg and V. Grinshtein [Math. Notes 19, 320-323 (1976; Zbl 0338.30020)] sharpened the lemma of logarithmic derivative in Nevanlinna theory as follows: \[ m\left(r,\frac{f'}{f}\right)\leq \log^+\frac{\rho T(\rho,f)}{r(\rho-r)}+ c, \] where \(\rho>r\), \(c\leq 5.8501\). In this paper, the author proved \(c\leq 5.3078\).
Reviewer: Pei-Chu Hu (Jinan)

MSC:

30D35 Value distribution of meromorphic functions of one complex variable, Nevanlinna theory

Citations:

Zbl 0338.30020
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] W. Cherry and Z. Ye, Nevanlinna’s Theory of Value Distribution. The Second Main Theorem and its Error Terms, Springer Monographs in Mathematics, Springer-Verlag, Berlin, 2001. · Zbl 0981.30001
[2] A. Gol’dberg and V. Grinshtein, The logarithmic derivative of a meromorphic function (Russian), Mat. Zametki 19 (1976), 525–530; English translation: Math. Notes 19 (1976), 320–323.
[3] W. K. Hayman, Meromorphic Functions, Clarendon Press, Oxford, 1964.
[4] A. Hinkkanen, A sharp form of Nevanlinna’s second fundamental theorem, Invent. Math. 108 (1992), 549–574. · Zbl 0766.30025
[5] M. Jankowski, An estimate for the logarithmic derivative of meromorphic functions, Analysis 14 (1994), 185–194. · Zbl 0807.30018
[6] A. Kolokolnikov, On the logarithmic derivative of a meromorphic function (Russian), Mat. Zametki 15 (1974), 711–718.
[7] S. Lang, Lectures on Nevanlinna theory, in S. Lang and W. Cherry, Topics in Nevanlinna Theory, Lecture Notes in Math, 1433, Springer-Verlag, 1990. · Zbl 0735.30032
[8] C. Osgood C, Sometimes effective Thue-Siegel-Roth-Schmidt-Nevanlinna bounds or better, J. Number Theory 21 (1985), 347–398. · Zbl 0575.10032
[9] W. Rudin, Real and Complex Analysis, McGraw-Hill Book Co., New York, 1987. · Zbl 0925.00005
[10] V. Smirnov, Sur les valeurs limites des fonctions régulières à l’interieur d’un cercle, Journal Leningr. Fiz. Mat. 2 (1928), 22–37.
[11] P. Vojta, Diophantine Approximations and Value Distribution Theory, Lecture Notes in Math, 1239, Springer-Verlag, 1987. · Zbl 0609.14011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.